Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Diagnoised with GERD. Suffering from stomach problem. Taking Nexium. Have swollen belly and discomfort. Suggest?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 913 Questions
i am female.I have been diagnoised with GERD. i am begining to wonder if thats my problem. i have been suffering with a stomach problem for over 5 years. I've had most of the medications.Now i'm taking Nexium 40mg. I believe it is causing me to have worst problems. I only suffer at nignt so i take a 40mg pil before going to bed. This morning i woke up with a swollen belly and discomfort in my lower right side sort of hurts. The top of my stomach, between the chest right at the V is where the most discomfort is. I believe thats the esphogust area.i was also told i have an esphogus hernia..
Posted Thu, 25 Jul 2013 in GERD
Answered by Dr. Ajit Naniksingh Kukreja 1 hour later

Thanks for writing in

What I presume is that there is some form of stress in you life, GERD is always aggraveted with stree

I would suggest you take Nexium 40 along with domperidone twice a day before breakfast and before dinner

Take the probiotic all seven days a week and follow the tips mentioned below

1] Avoid spicy, fermented meals
2] Do not have heavy meals
3] Avoid smoking and alcohol
4] Wear loose clothes
5] Do not stoop
6] Do not lift heavy weights
7] Raise the head end of your bed
8] If Obese lose weight
9] If under stress - Manage stress levels by meditation and exercise

Hope this helps
Do write back in case of concern
Wishing you a healthy life ahead
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor